# SDR SWAA113234

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 74,298 hours, 66,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY EXIT SIGN BROKEN.  SECURED LIGHT AND INSTALLED NEW LENS PER MM.
